Jan 20 Jan 21 Jan 22
20-22 January 2020 (Monday to Wednesday)
Enquiry
kiwi.Cheung@hkstp.org / agnes.cheng@hkstp.org
Tel: +852 2629 6924 / 2629 7056
Abstract

What is A.I.R. Week?

A.I.R. stands for Artificial Intelligence and Robotics, and A.I.R. Week 2020 marks the grand opening of the AI Plug and Robotics Catalysing Centre (RCC) 2.0, which are Science Park’s newest facilities integrating infrastructure, technical support and knowledge exchange for AI and robotics communities. 

A.I.R. Week will also feature a wide range of training and workshops for startups, academia, industry users, and AI professionals to experience the AI and robotics technology services provided by the brand new AI Plug and RCC 2.0.

 

Why should you join A.I.R. Week?

  • Visit the brand new AI Plug and RCC 2.0
  • Get First-Hand Experience of A.I.R. Technology Training Services 
  • New Year Flash Offer to New Members of AI Plug & RCC 2.0

 

A.I.R. Week Programme 

A.I.R. Week cum Grand Opening of AI Plug & RCC 2.0

Cloud & Edge Training Workshops

Robotics Training Workshops

Fabrication Training Workshops


 

Programme

A.I.R. Week cum Grand Opening of AI Plug & RCC 2.0

Date: 20 January 2020 (Mon)

Time: 14:30 – 17:00

Venue: G/F, Building 19W, No.19 Science Park West Avenue, Hong Kong Science Park, Sha Tin, N.T., Hong Kong

Programme Rundown:

14:30    Cocktail Reception

15:00    Ceremony Commences

15:10    Introduction of AI Plug & RCC 2.0

15:25    Guest Tour – AI & Robotics Technology Demonstration

16:00    Networking

17:00    End

Sign Up  now

 



Cloud & Edge Training Workshops

Venue: AI Plug │ 2/F, Building 19W, Hong Kong Science Park

Cloud and Edge computing are the universal trend in AI world. Speakers from leading technology providers will share the real-world AI use cases in Clouds and learn how to implement your solutions with Edge. Medium of instruction for “AWS IoT for the Edge” will be conducted mainly in English, whilst “Jetbot Deep Learning” is mainly in Cantonese, supplemented with presentation slides in English.

Sign Up for FREE now

Date

Time

Training Workshops

Speakers

20 Jan 2020 (Mon)

09:30 - 12:30 (3hrs)

Edge Workshop -

AWS IoT for the Edge

Daniel Hsieh

Amazon Web Services, Inc

 

21 Jan 2020 (Tue)

14:15 - 17:15

(3hrs)

Edge Workshop -

Jetbot Deep Learning

Dr Charles Cheung

Deep Learning Solution Architect and Data Scientist

NVIDIA Singapore Pte Limited

 

21 Jan 2020 (Tue)

10:00 - 12:00 (2hrs)

Cloud Workshop -

Microsoft AI overview with Automated Machine Learning hands-on lab

Mr Warren Wong

Cloud Solution Architect

Microsoft Hong Kong Limited

22 Jan 2020 (Wed)

10:00 - 12:00

(2hrs)

Cloud Workshop -

Enterprise Inteligence 企業智慧:行業升級新引擎

Mr Zhang Hang

Cloud Solution Sales Department, Solution Architect

Huawei Cloud

 


 

Robotics Training Workshops

Venue: RCC 2.0 │ G/F, Building 19W, Hong Kong Science Park

The training workshops cover the international compliances of robotics and innovation technologies. Medium of instruction is mainly in Cantonese, supplemented with presentation slides in English.

Sign Up for FREE now 

Date

Time

Training Workshops

Speakers

21 Jan 2020 (Tue)

11:15 – 12:45 (1.5hr)

Robotics Workshop -

Incubate a culture of innovation (ISO56002)

Mr Aaron Sin

Hitachi Innovation Center

 

Mr Calvin Lai

Sustainability and Innovation Professional Practitioner

SGS Hong Kong Limited

21 Jan 2020 (Tue)

14:00 – 15:30 (1.5hr)

Robotics Workshop -

Functional Safety - Key Concept for Robot Design

Mr KF Siu

Senior Technical Manager

Intertek Testing Services Hong Kong Limited

21 Jan 2020 (Tue)

16:15 – 17:45 (1.5hr)

Robotics Workshop -

Compliance, Testing and Certification of Robots in Major Global Markets

Mr Robert Puto

Vice President Commercial Product Service

 

Mr Li Taiwei

Manager of Commercial Product – Industry Machine

 

TÜV SÜD Greater China

 

 


 

Fabrication Training Workshops

Venue: RCC 2.0 │ G/F, Building 19W, Hong Kong Science Park

The training workshops cover the introduction of FabLab equipment and demonstration of multi-material 3D printing and waterjet cutting. Medium of instruction is mainly in Cantonese.

Sign Up for FREE now 

Date

Time

Training Workshops

Speakers

22 Jan 2020 (Wed)

09:30 – 11:00 (1.5hr)

or

15:30 – 17:00 (1.5hr)

 

Fabrication Workshop -

Introduction of FabLab equipment and demonstration of multi-material 3D printing and waterjet cutting

Mr C.C. Wong

Senior Technician

 

Mr Peter Lee

Consultant, Laboratory & Technology Support

 

Robotics Catalysing Centre, Hong Kong Science and Technology Parks Corporation

 

arrow up arrow down arrow left arrow right icon close icon text icon help HKSTP Logo